# SDR 99FDEA00160

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

OIL TEMP ON NR 2 ENG WAS NOTICED TO BE 120 DEG AND CLIMBING.  EXECUTED RED TABS, OIL TEMP RED LINED AT 165 DEG SECURED ENG IAW RED TABS.  DUMPED FUEL TO LAND.  *S/D*  REMOVED AND REPLACED NR 2 ENG IAW WORK CARD 70T0502, LEAK CHECK GOOD.  RAN ENG, ALL INDICATIONS ARE NORM.
